Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



Vanishing of the entropy pseudonorm for certain integrable systems

Authors: Boris S. Kruglikov and Vladimir S. Matveev
Journal: Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 19-28
MSC (2000): Primary 37C85, 37J35, 37B40; Secondary 70H07, 37A35
Published electronically: March 2, 2006
MathSciNet review: 2200951
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notion of entropy pseudonorm for an action of $ \mathbb{R}^n$ and prove that it vanishes for the group actions associated with a large class of integrable Hamiltonian systems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 37C85, 37J35, 37B40, 70H07, 37A35

Retrieve articles in all journals with MSC (2000): 37C85, 37J35, 37B40, 70H07, 37A35

Additional Information

Boris S. Kruglikov
Affiliation: Institute of Mathematics and Statistics, University of Tromsø, Tromsø90-37, Norway

Vladimir S. Matveev
Affiliation: Mathematisches Institut der Albert-Ludwigs-Universität, Eckerstraße-1, Freiburg 79104, Germany

Received by editor(s): October 4, 2005
Published electronically: March 2, 2006
Communicated by: Boris Hasselblatt
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society